# SDR DALA2015122807740

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 62,353 hours, 45,613 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E, SKIN CRACKED AT EXISTING REPAIR, LONGERON 2R, BS 1418.  CRACK PASSES THROUGH HI-LOC HOLE.  REPAIR OF SKIN REPAIRED ON NR 167.  L2R LONGERON REPAIRED BY SPLICE METHOD WITH SHIMMING TO ACCOMODATE SKIN REPAIR IAW SRM 53-02, FIG 18.
